# SDR VNAA202402290025

- Difficulty date: February 22, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703107113
- Condition: Damaged
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKES 3(EAS) ON FUSELAGE SKIN ON STGR 17 LH AND BTW FS 379 TO FS 421.    FUSELAGE SKIN ON STGR 17 LH AND BTW FS 379 TO FS 421 WAS BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-21-01-101-005-A05.
